| Model Number |
DL-330-3.5-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.
Event or Problem Description
Lead artifact and high impedances were initially observed in (b)(6) 2023, on the right thalamic depth lead.The lead was initially secured with a hemoclip with no lead protection.The lead was replaced and secured with a burr hole cover on (b)(6) 2026.